# SDR 2020F00363

- Difficulty date: August 17, 2020
- Submitted: August 17, 2020
- Operation: General aviation
- Aircraft: N514QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0052
- Aircraft time: 3,597 hours, 2,431 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Skin
- Part number: 691264024
- Condition: Corroded
- Location: Apu
- Part time: 3,597 hours, 2,431 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU STINGER SKIN DAMAGE (CORROSION), REF ENGINEERING MEMO DQ26585M1 DATED AUGUST 13, 2020.
